# SDR FDEA201107092622

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 65,162 hours, 14,639 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Slide
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

R1 DOOR REMOTE PRESSURE TEST INOPERATIVE ON PREFLIGHT    VERIFIED SLIDE PRESSURE IN GREEN BAND (3300PSI).  REF SRM 25-61-0 AND AMM 25-61-06-5, CLEANED  DISCONNECT PLUG AND RESEATED LENS MODULE.  SLIDE LOW PRESSURE PRESS TO TEST FUNCTIONS NORMAL.  OK FOR SERVICE.
